# SDR FDEA201103020814

- Difficulty date: March 2, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 51,960 hours, 17,177 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 2024T3032T
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E UPPER FIXED PANEL SUPPORT RIB CHAFING AT NR 5 SPOILER INBD HINGE.  REMOVED DAMAGED SUPPORT BRACKET AND MADE REPAIR PART OF BRACKET PER DRAWING NR A57240194 (P/N A57240194200).  INSTALLED NEW PART OF BRACKET WITH FASTENERS IAW SRM 57-51-11 AND 51-72-10.
